×

Found 83 Documents (Results 1–83)

100
MathJax

Projection constants of a class of codimension-2 subspaces in \(l_\infty^{2 n}\). (English. Russian original) Zbl 1439.46012

Funct. Anal. Appl. 53, No. 3, 182-191 (2019); translation from Funkts. Anal. Prilozh. 53, No. 3, 33-44 (2019).
MSC:  46B20 46B25 52A21
PDF BibTeX XML Cite
Full Text: DOI

Constants of strong uniqueness of minimal norm-one projections. (English) Zbl 1234.41017

Hudzik, Henryk (ed.) et al., Function spaces IX. Proceedings of the 9th international conference, Kraków, Poland, July 6–11, 2009. Warszawa: Polish Academy of Sciences, Institute of Mathematics (ISBN 978-83-86806-12-6/pbk). Banach Center Publications 92, 265-277 (2011).
MSC:  41A35 41A44
PDF BibTeX XML Cite
Full Text: DOI

The strong unicity constant and its applications. (English) Zbl 1149.47009

Hudzik, Henryk (ed.) et al., Function spaces VIII. Proceedings of the 8th conference on function spaces, Bȩdlewo, Poland, July 3–7, 2006. Warsaw: Polish Academy of Sciences, Institute of Mathematics. Banach Center Publications 79, 167-172 (2008).
MSC:  47A58 41A65 46B20
PDF BibTeX XML Cite
Full Text: Link

Uniform strong unicity of order 2 for generalized Haar sets. (English) Zbl 1061.41017

Chui, Charles K. (ed.) et al., Approximation theory X. Abstract and classical analysis. Papers from the 10th international symposium, St. Louis, MO, USA, March 26–29, 2001. Nashville, TN: Vanderbilt University Press (ISBN 0-8265-1415-4/hbk). Innovations in Applied Mathematics, 23-30 (2002).
MSC:  41A50
PDF BibTeX XML Cite

Necessary conditions for Abadie’s constraint qualification and best approximation of vector-valued functions. (English) Zbl 0928.41020

Chui, Charles K. (ed.) et al., Approximation theory IX. Volume 1. Theoretical aspects. Proceedings of the 9th international conference, Nashville, TN, USA, January 3–6, 1998. Nashville, TN: Vanderbilt University Press. Innovations in Applied Mathematics. 15-21 (1998).
MSC:  41A50
PDF BibTeX XML Cite

Charakterisierung und Numerik in der linearen komplexen Tschebyscheff- Approximation. (Characterization and numerics in linear complex Chebyshev approximation.). (German) Zbl 0709.41024

Eichstätt: Univ. Eichstätt, Math.-Geographische Fak., Diss. 119 S. (1988).
Reviewer: D.D.Stancu
MSC:  41A50 65D15 65E05
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification